Upwelling variability off southern Indonesia over the past two millennia

Steinke, S, Prange, M, Feist, C, Groeneveld, J and Mohtadi, M (2014) Upwelling variability off southern Indonesia over the past two millennia. Geophysical Research Letters, 41(21). 7684-7693. doi:10.1002/2014GL061450 PANGAEA Supplementary Data

Item Type: Article
Subjects: MARUM
MARUM > MARUM OC - Ocean and Climate
peer reviewed publications
www.marum.de
Divisions: MARUM
Depositing User: B Schilder
Date Deposited: 15 Jan 2015 09:52
Last Modified: 15 Jan 2015 09:52
URI: http://publications.marum.de/id/eprint/2692

Actions (login required)

View Item View Item